# SDR A6WA201240045

- Difficulty date: November 29, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 22,086 hours, 21,050 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Chafed
- Location: Rt Inbd Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP INBD HINGE BOX TOP INBD LUG CHAFED.  REPAIRED RT INBD FLAP INBD HINGE BOX LUG IAW REO 601R-57-21-1554.
